MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision of an ankle fracture and a syndesmosis surgery the surgeon noted during a final check that the device had a yielded tension by around 2 mm.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The device was received at gmbh facilities; however, it cannot be fully sterilized.Due to the hazardous conditions, the evaluation of the device will be conducted using pictures.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, excessive force on the shortening suture strands, and/or improper surgical technique.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20632208
Report Number1220246-2024-08455
Device Sequence Number15436222
Product Code HTN
UDI-Device Identifier00888867049086
UDI-Public(01)00888867049086(11)240401(17)290331(10)30861
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Device Catalogue NumberAR-8926T
Device Lot Number30861
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown